RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Islamov, Galimzian Gazizovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29
Presentations: 1

Number of views:
This page:1056
Abstract pages:2850
Full texts:1079
References:311
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,

http://www.mathnet.ru/eng/person33374
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:islamov.g-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/199116
http://elibrary.ru/author_items.asp?authorid=16644
http://www.scopus.com/authid/detail.url?authorId=36701228800

Publications in Math-Net.Ru
2017
1. G. G. Islamov, “Spectral problem for the curl of a vector field in a nonorthogonal coordinate system”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 140 (2017),  50–67  mathnet  mathscinet
2015
2. G. G. Islamov, “On a class of vector fields”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:4 (2015),  680–696  mathnet  zmath  elib
2013
3. G. G. Islamov, “Some problems of the theory of linear equations”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 1,  17–28  mathnet
2012
4. G. G. Islamov, Yu. V. Kogan, “On Сhebyshev’s systems”, Izv. IMI UdGU, 2012, 1(39),  62–63  mathnet
5. G. G. Islamov, “On the question of extended convexity of Green operator”, Izv. IMI UdGU, 2012, 1(39),  60–61  mathnet
6. G. G. Islamov, “On the question of extended convexity of Green operator”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 1,  26–31  mathnet
2010
7. G. G. Islamov, A. G. Islamov, “О редукции линейного дифференциального уравнения с периодическими коэффициентами к интегральному уравнению в пространствах $L[0, 2\pi]$ и $C[0, 2\pi]$”, Matem. Mod. Kraev. Zadachi, 3 (2010),  126–129  mathnet
2008
8. G. G. Islamov, Yu. V. Kogan, “The difference-differential problem of control by diffusion process”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 1,  121–126  mathnet
2007
9. G. G. Islamov, Y. V. Kogan, “The algorithm of finding an initial state of Markov process with polyhedral constraints”, Vestn. Udmurtsk. Univ. Mat., 2007, 1,  67–74  mathnet
2006
10. G. G. Islamov, “Completeness of system of root vectors for Noether operators”, Izv. IMI UdGU, 2006, 3(37),  53–54  mathnet
11. G. G. Islamov, Y. V. Kogan, “On one generalization of Runge–Kutta method”, Izv. IMI UdGU, 2006, 2(36),  167–172  mathnet
12. G. G. Islamov, Y. V. Kogan, “On one algorithm of finding a matrix basis minor”, Vestn. Udmurtsk. Univ. Mat., 2006, 1,  63–70  mathnet
2005
13. G. G. Islamov, “On a class of one-rank perturbations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 2,  30–33  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:2 (2005), 28–31
2003
14. G. G. Islamov, “On the minimum number of orthogonal constraints that eliminate natural oscillations with specific frequencies”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 5,  78–81  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:5 (2003), 75–78
2002
15. G. G. Islamov, “On admissible noise for linear control systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 2,  37–40  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:2 (2002), 35–38
1999
16. G. G. Islamov, “On the polyhedral solvability of a system of linear differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 3,  31–37  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:3 (1999), 29–35
17. G. G. Islamov, “On a property of multipliers of linear periodic systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 2,  57–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:2 (1999), 53–55
1990
18. G. G. Islamov, “Some applications of the theory of an abstract functional-differential equation. II”, Differ. Uravn., 26:2 (1990),  224–232  mathnet  mathscinet; Differ. Equ., 26:2 (1990), 167–173
1989
19. G. G. Islamov, “Some applications of the theory of an abstract functional-differential equation. I”, Differ. Uravn., 25:11 (1989),  1872–1881  mathnet  mathscinet; Differ. Equ., 25:11 (1989), 1309–1317
20. G. G. Islamov, “Estimates for a minimal rank of finite-dimensional perturbations of Green operators”, Differ. Uravn., 25:9 (1989),  1496–1503  mathnet  mathscinet; Differ. Equ., 25:9 (1989), 1046–1052
21. G. G. Islamov, “Properties of one-rank perturbations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 4,  29–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:4 (1989), 35–41
22. G. G. Islamov, “Extremal perturbations of closed operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 1,  35–41  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:1 (1989), 40–47
1988
23. G. G. Islamov, “Two-sided estimates for $s$-numbers of integral operators that increase smoothness”, Differ. Uravn., 24:2 (1988),  353–356  mathnet  mathscinet  zmath
1987
24. G. G. Islamov, “Control of the spectrum of a dynamical system”, Differ. Uravn., 23:8 (1987),  1299–1302  mathnet  mathscinet  zmath
1983
25. G. G. Islamov, “The measure of complexity of functional-differential equations”, Differ. Uravn., 19:12 (1983),  2170–2172  mathnet  mathscinet  zmath
1980
26. G. G. Islamov, I. Ya. Shneiberg, “Existence of nonnegative solutions of linear differential equations”, Differ. Uravn., 16:3 (1980),  387–394  mathnet  mathscinet  zmath
1976
27. G. G. Islamov, “On the question of the representation of the solutions of linear functional-differential equations”, Differ. Uravn., 12:7 (1976),  1194–1203  mathnet  mathscinet  zmath
28. N. V. Azbelev, G. G. Islamov, “A certain class of functional-differential equations”, Differ. Uravn., 12:3 (1976),  417–427  mathnet  mathscinet  zmath
1974
29. G. G. Islamov, “On the question of an integral equation with deviating argument”, Differ. Uravn., 10:3 (1974),  521–530  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Нестандартные банаховы пространства гладких функций многих переменных
G. G. Islamov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 15:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019